MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER
Catalog Number 33614
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer ordered 5cc 14fr silastic foley catheters and they were labelled on the package as 14 fr.5cc ribbed balloon silastic, but the actual catheter was labelled 10 ml.This did not work for the patient.Could got the corrected items and returned the incorrect product.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found that there was no allegation against product.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18485945
Report Number1018233-2024-00064
Device Sequence Number18411485
Product Code EZL
UDI-Device Identifier00801741020056
UDI-Public(01)00801741020056
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2026
Device Catalogue Number33614
Device Lot NumberNGGR4535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown